Mixed boundary value problems for elliptic equations in the plane. The L p theory
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 17 (1963) no. 1-2, p. 117-139
@article{ASNSP_1963_3_17_1-2_117_0,
     author = {Shamir, E.},
     title = {Mixed boundary value problems for elliptic equations in the plane. The $L^p$ theory},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 17},
     number = {1-2},
     year = {1963},
     pages = {117-139},
     zbl = {0117.07002},
     mrnumber = {157089},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1963_3_17_1-2_117_0}
}
Shamir, E. Mixed boundary value problems for elliptic equations in the plane. The $L^p$ theory. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 17 (1963) no. 1-2, pp. 117-139. http://www.numdam.org/item/ASNSP_1963_3_17_1-2_117_0/

1 Agmon, S. The LP approach to the Dirichlet problem, Annali di Pisa, 13 (1959), 49-92. | Numdam | MR 125306 | Zbl 0108.10203

2 Agmon, S., Dougli, A. and Nirenberg, L. Estimates near the boundary for solutions of elliptic partial differential equations satisfying general bonudary conditions. Comm. Pure Appl. Math. 12 (1959), 623-727. | MR 125307 | Zbl 0093.10401

3 Aronszajn, N. and Smith, K.T. Theory of Bessel potentials (I). Annales Inst. Fourier 11 (1961), 385-475. (II-to appear). | Numdam | MR 143935 | Zbl 0102.32401

4 Browder, F.E. Estimates and existence theorems for elliptic boundary value problems Proo. Nat. Acad. Sci U. S. A. 45 (1959), 365-372. | MR 132913 | Zbl 0093.29402

5 Browder, F.E. A priori estimates for solutions of elliptic boundary value problems (I) (II). Konink. Ned. Akad. Van Wetenschap 22 (1960), 145-159, 160-169. | MR 123819 | Zbl 0096.30202

6 Calderon, A.P. and Zygmund, A. On singular integrals. Amer J. Math. 78 (1956), 289-309. | MR 84633 | Zbl 0072.11501

7 Lions, J.L. Théorèmes de traces et d'interpolation (I). Annali di Pisa 13 (1959), 389-403. | Numdam | MR 119092 | Zbl 0097.09502

8 Lions, J.L. Equations differentielles operationelles et problèmes aux limites, Springer Verlag, Berlin, Göttingen, Heidelberg, 1961. | MR 153974 | Zbl 0098.31101

9 Lions, J.L. and Magenes, E. Problemi ai limiti non omogenei (III) Annali di Pisa 15 (1961), 39-101. | Numdam | MR 146526

10 Lions, J.L. Problemes aux limites non homogènes (IV) Annali di Pisa 15 (1961), 311-326. | Numdam | MR 140938 | Zbl 0115.31302

11 Lions, J.L. and Magenes, E. Problemi ai limiti non omogenei (V). Annali di Pisa 16 (1962), 1-44. | Numdam | MR 146527 | Zbl 0115.31401

12 Muskhelishvili, W.I. Singular integral equation (English translation) P. Nordhoff N. V, Groningen, 1953. | Zbl 0051.33203

13 Nikolski, M. On the imbedding, continuation and approximation theorems for differentiable functions in many variables. Usp. Mat. Nauk. 16, 5 (1961), 63-114. | MR 149267 | Zbl 0117.29101

14 Peetre, J. Another approach to elliptic boundary problems. Comm. Pure Appl. Math. 14 (1961) 711-731. | MR 171069 | Zbl 0104.07303

15 Peetre, J. Mixed problems for higher order elliptic equations in two variables (I). Annali di Pisa 15 (1961), 337-353. | Numdam | MR 140826 | Zbl 0108.28802

16 Schechter, M. General boundary value problems for elliptic partial differential equations. Comm. Pure App. Math. 12 (1959), 451-485. | MR 125323 | Zbl 0087.30204

17 Schechter, M. Mixed problems for higher order elliptic equations. Comm. Pure App. Math. 13 (1960), 407-425. | MR 125331 | Zbl 0095.08002

18 Schechter, M. Some LP estimates for partial differential equations. Bull. Amer. Math. Soo. 68 (1962), 470-474. | MR 139854 | Zbl 0113.30602

19 Shamir, E. Évaluations dans Ws,p pour des problèmes aux limites elliptiques mixtes dans le plan. C. P. Acad. Sci. Paris 254 (1962), 3621-3623. | MR 139841 | Zbl 0123.07402

20 Uspenski, S.V. An imbedding theorem for Sobolev classes of fractional order. Dok Akad. Nauk S. S. S. R, 130 (1960), 992-993. | MR 124731 | Zbl 0103.08205

21 Uspenski, S.V. Properties of the classes Wr,p of fractional derivates on differentiable manifolds, Dok. Akad. Nauk S. S. S. R. 132 (1960), 60-62. | MR 124732 | Zbl 0103.08204

22 Shamir, E. Reduced Hilbert transforms and singular integral equations. The appear in J. D'analyse Math., (1964). | MR 165328 | Zbl 0173.14502